# SDR DALA2019061093466

- Difficulty date: June 9, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 51,821 hours, 26,673 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Damaged
- Location: Hyd Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD B RSVR LOW LEVEL IN CRUISE FLIGHT, BLUE ELEC PUMP PLACED OFF BEFORE QUANTITY REACHED ZERO. T/S FOUND BLUE HYDRALIC PUMP RETURN LINE DAMAGED CHAFED BY ADJACENT BRAIDED HYD HOSE. INSPECTED BRAIDED LINE, NO DAMAGE. REPOSITIONED HOSE FOR PROPER CLEARANCE. REMOVED DAMAGED RETURN LINE IAW A319 AMM 20-23. INSTALLED BLUE HYD PUMP RETURN LINE. PERFORMED LEAK CHECK OF BLUE HYD SYS IAW A319 AMM 29-14-00. LEAK CHECK GOOD.
